# SDR P5CA9701038

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Bracket
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG RT SIDE COWL 1ST RIB FROM AFT END HAS AN ANGLE BRACKET CRACKED AT THE UPPER MOST PART OF THIS RIB.  REPLACED ANGLE IAW BOEING SRM 51-10-01, REF CWS NR 854049.
